Advances in Differential Equations

Existence of solutions for strongly nonlinear elliptic differential inclusions with unilateral constraints

D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a nonlinear elliptic differential inclusion involving monotone and nonmonotone terms. Our formulation incorporates variational-hemivariational inequalities. The problem is strongly nonlinear in the sense that on the nonmonotone multivalued term we do not impose any growth condition and instead we use a generalized sign condition. Our approach is based on methods and techniques from multivalued analysis and from the theory of nonlinear operators of monotone type.

Article information

Source
Adv. Differential Equations Volume 10, Number 9 (2005), 961-982.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867813

Mathematical Reviews number (MathSciNet)
MR2161755

Zentralblatt MATH identifier
1115.35052

Subjects
Primary: 35J85

Citation

Motreanu, D.; Motreanu, V. V.; Papageorgiou, N. S. Existence of solutions for strongly nonlinear elliptic differential inclusions with unilateral constraints. Adv. Differential Equations 10 (2005), no. 9, 961--982. https://projecteuclid.org/euclid.ade/1355867813.


Export citation